MathSciNet Relay Station
MathSciNet bibliographic data
MR1626067 (99k:62054) 62F15 (62G05)
Bayarri, M. J.; Berger, James Robust Bayesian analysis of selection models. Ann. Statist. 26 (1998), no. 2, 645–659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement